# SDR CALA2024032800890

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T260118
- Condition: Cracked
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; FLC, CRACKED WEB AT F.S. 610 RBL 13. REMOVED AND REPLACED WEB IN FLC FS 610 RBL13 IAW B767-300 SRM 51-40-02 PAR 7 AND BOEING DOC 451T 2603 REV:AP.
